# SDR 2005FA0000012

- Difficulty date: December 6, 2004
- Submitted: January 21, 2005
- Operation: General aviation
- Aircraft: N981LL
- Make and model: Beech B300
- Aircraft serial: FL265
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 1013890293
- Part serial: 12194769
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 2,435 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GROUND RUN-UP.  THE AIRCRAFT PROPELLER AUTO-FEATHER SYSTEM WAS OPERATIONALLY CHECKED.  BOTH LT AND TR PROPELLER SWITCHES WERE SELECTED AND BOTH PROPELLERS FEATHERED CORRECTLY.  WHEN THE SWITCHES WERE RELEASED THE LT PROPELLER DID NOT COME OUT OF THE FEATHERED POSITION BUT THE RT PROPELLER WORKED CORRECTLY.  A SERVICEABLE OVERSPEED GOVERNOR WAS INSTALLED IN THE LT POSITION.  OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  UNKNOWN WHAT CAUSED THE COMPONENT TO FAIL POSSIBLE INTERNAL SWITCH OR SERVO FAILURE, COMPONENT SENT FOR OVERHAUL/ REPAIR.
